# SDR FDEA202101190150

- Difficulty date: January 19, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Worn
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FOUND SEAT TRACK AT STATION 1421 , X = 47.5   CROWN WORN . MAIN DECK CARGO COMPARTMENT - CABIN AT SEAT TRACK STATION1421 , X = 47.5 WORN   CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1431 TO EXISTING SPLICE STATION 1391 , X = 47.5 AS PER SRM   53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
